# SDR ASAA2019053029536

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,320 hours, 12,634 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10844
- Condition: Failed
- Location: Ac Bay
- Part time: 41,319 hours, 12,634 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL ZONE TEMP LIGHT ILLUMINATED FOR CONT CAB. LIGHT EXTINGISHED WITH MASTER CAUTION RESET. TEMP INDICATOR DID NOT RESPOND TO TEMP INCREASE OR DECREASE IN CONT CAB POSITION. GROUNDED - YES. BITE CHECK FAILED THE TRIM MODULATING VALVE FOR THE FLIGHT DECK. REMOVED AND REPLACED THE TRIM AIR MODULATING VALVE FOR THE FLIGHT DECK REF AMM 21-61-21 AND 21-61-21. OPS/LEAK CHECK GOOD. BITE CHECK IS A GO. NO OTHER DEFECTS NOTED. SEAMC NOTIFIED.
